# SDR ASAA2013070295445

- Difficulty date: July 2, 2013
- Submitted: July 5, 2013
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 37,276 hours, 14,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BATTERY PACK M1695 FAILS CAPACITY CHECK.  ACFT GROUNDED.  REPLACED BATTERY PACK.  OPS CHECKED NORMAL. IAW MM 33-51-06.
